# SDR CA970204004

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nose Landng Gear
- Part time: 2,364 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR FAILED TO RETRACT ON TAKEOFF. NOSE GEAR PROXIMITY SENSOR ADJUSTED.
